# SDR 99ZZZX3410

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17669
- Make and model: Beech A36
- Aircraft serial: E1002
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Vanes
- Condition: Failed
- Location: Pump
- Part time: 71 hours
- Component: Airborne, 216CW
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP HAD DRIVE COUPLING CHANGED AT THE FACTORY TO C/W AD 98-23-01.  ALL PRECAUTIONS WERE TAKEN AT INSTALLATION, BUT VANES FAILED FOR UNKNOWN REASON.
